Alert archive / Maryland / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 136, NWS Philadelphia/Mount Holly

June 18, 2019Caroline County, Talbot County, Maryland; Kent County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 18, 2019, 8:39 PM EDT for Caroline County, Talbot County, Maryland; Kent County, Sussex County, Delaware. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2019, 8:39 PM EDT (00:39 UTC)
Expired
Jun 18, 2019, 9:30 PM EDT
In force
51 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 36 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 8:46 PM EDTTSTM WND DMGPreston, MDREPORT OF WIRES DOWN NEAR THE INTERSECTION OF SUNSET BOULEVARD AND MAIN STREET. TIME ESTIMATED FROM RADAR.
Jun 18, 8:58 PM EDTTSTM WND DMG3 N Agner, MDPOWER LINES DOWN IN THE CONCORD AREA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:11 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2019-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 957 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2019-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
957 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

773 
WUUS51 KPHI 190039
SVRPHI
DEC001-005-MDC011-041-190130-
/O.NEW.KPHI.SV.W.0136.190619T0039Z-190619T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
839 PM EDT Tue Jun 18 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sussex County in southern Delaware...
  Southwestern Kent County in central Delaware...
  Southeastern Talbot County in eastern Maryland...
  Southern Caroline County in eastern Maryland...

* Until 930 PM EDT.

* At 839 PM EDT, severe thunderstorms were located along a line
  extending from near Hambleton to Secretary to near Vienna to near
  Hebron, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Easton, Georgetown, Seaford, Denton, Millsboro, Laurel,
  Federalsburg, Bridgeville, Trappe, Preston, Oxford, Smithville,
  Agner, Choptank, Windyhill, Andrewsville, Tanyard, Harmony,
  Matthews and Sycamore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to damaging winds, frequent cloud to ground lightning is 
occurring with these storms. Move indoors immediately. Remember, if 
you can hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3864 7571 3869 7577 3868 7580 3870 7580
      3871 7584 3868 7593 3860 7599 3857 7604
      3863 7608 3862 7611 3874 7622 3896 7567
      3875 7540 3862 7517 3846 7564 3846 7569
TIME...MOT...LOC 0039Z 244DEG 36KT 3873 7608 3861 7597 3854 7584 3845
7566

HAIL...<.75IN
WIND...60MPH
 
$$

Gorse
2 follow-up statements
987 
WWUS51 KPHI 190100
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
900 PM EDT Tue Jun 18 2019

DEC001-005-MDC011-041-190130-
/O.CON.KPHI.SV.W.0136.000000T0000Z-190619T0130Z/
Sussex DE-Kent DE-Talbot MD-Caroline MD-
900 PM EDT Tue Jun 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHWESTERN SUSSEX...SOUTHWESTERN KENT...SOUTHEASTERN TALBOT AND
SOUTHERN CAROLINE COUNTIES...

At 858 PM EDT, severe thunderstorms were located along a line
extending from near Denton to near Federalsburg to near Seaford to 
near Sycamore, moving northeast at 40 mph. Radar is showing an area 
of very strong winds moving across southern Caroline County, which 
will shortly move into western Sussex County.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Easton, Georgetown, Seaford, Denton, Millsboro, Laurel, Federalsburg,
Bridgeville, Preston, Tanyard, Harmony, Smithville, Agner, Matthews,
Choptank, Sycamore, Windyhill, Andrewsville, Blades and Greenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3864 7571 3869 7577 3868 7580 3870 7580
      3871 7584 3868 7593 3860 7599 3878 7610
      3896 7567 3875 7540 3862 7517 3846 7564
TIME...MOT...LOC 0058Z 243DEG 37KT 3883 7584 3872 7571 3861 7563 3852
7545

HAIL...<.75IN
WIND...60MPH
 
$$

Gorse
770 
WWUS51 KPHI 190112
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
912 PM EDT Tue Jun 18 2019

MDC011-041-190122-
/O.CAN.KPHI.SV.W.0136.000000T0000Z-190619T0130Z/
Talbot MD-Caroline MD-
912 PM EDT Tue Jun 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TALBOT AND
SOUTHERN CAROLINE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3864 7571 3887 7573 3896 7567 3875 7540
      3862 7517 3852 7547
TIME...MOT...LOC 0112Z 252DEG 35KT 3882 7571 3872 7556 3863 7543 3854
7525

$$

DEC001-005-190130-
/O.CON.KPHI.SV.W.0136.000000T0000Z-190619T0130Z/
Sussex DE-Kent DE-
912 PM EDT Tue Jun 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHWESTERN SUSSEX AND SOUTHWESTERN KENT COUNTIES...

At 912 PM EDT, severe thunderstorms were located along a line
extending from near Smithville to near Bridgeville to near Sycamore
to Dagsboro, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Georgetown, Seaford, Millsboro, Laurel, Bridgeville, Sycamore,
Andrewsville, Blades, Greenwood and Farmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3864 7571 3887 7573 3896 7567 3875 7540
      3862 7517 3852 7547
TIME...MOT...LOC 0112Z 252DEG 35KT 3882 7571 3872 7556 3863 7543 3854
7525

HAIL...<.75IN
WIND...60MPH
 
$$

Gorse

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 8:10 PM EDT, 29 minutes earlier.

Area forecast discussion, Jun 18, 8:10 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
810 PM EDT Tue Jun 18 2019

.SYNOPSIS...
A boundary will remain across the region through Wednesday. Low
pressure will move through the Ohio Valley on Thursday and drag
a cold front through the Mid- Atlantic states Thursday night.
High pressure will build in for Friday and through much of the
weekend. A warm front will push northward through the area late
Sunday into Monday, followed by a cold front later Monday. High
pressure will return once again as we head into the middle of
the week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
The threat of severe thunderstorms continues to diminish and
the Severe Thunderstorm Watch has been cancelled.

A Flash Flood Watch remains in effect from the Pennsylvania
counties of Chester, Delaware and Philadelphia, and from the
New Jersey counties of Burlington and Ocean southward until 6:00
AM Wednesday. The Flash Flood Watch has been cancelled for
areas to the north.

A frontal boundary extended eastward from Chester County,
across Philadelphia to around Barnegat Inlet around 8:00 PM.
The boundary will continue to sink slowly to the south tonight.

The potential for heavy rain and thunder will continue to
decrease for areas to the north of the boundary. However,
additional showers and thunderstorms moving toward the southern
half of our region from the west will impact that area
overnight. Locally heavy rain remains a concern with
precipitable water values in excess of 2 inches.

Low temperatures tonight will favor the lower and middle 60s in
the north, and the upper 60s and lower 70s elsewhere. The wind
is anticipated to become light and variable.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Cloudy and damp conditions will start the day again Wednesday
as a frontal boundary will remains near the area. The morning
should be mostly dry, however, as the day progresses, clouds
will begin to dissipate and instability will build across the
area. With the front in place, the building instability, and
passing short waves/vorticity impulses, showers and
thunderstorms are likely to redevelop by the late morning and
especially during the afternoon. PW values remain very juicy
around 1.75-2.00 inches, so there remains the threat for heavy
rainfall. We did not extend the Flash Flood Watch into Wednesday
as there is uncertainty as to where the heaviest rain will
occur, especially in relation to the heavy rain from today.
Later shifts can take another look and see if and where the need
for an extension could be needed.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
The extended starts off active and then hopefully we can catch
a decent break between systems as we head through the weekend.
More unsettled weather to start the new week and then another
brief respite from the rain for the region through midweek.

Where to begin... It's been a very active spring around the
Middle Atlantic and that pattern looks to continue as we head
through the rest of this week. The stalled boundary remains
across the forecast area as we head into Wednesday night through
Thursday (although it really starts to look like it has
weakened and is washing out for the most part) so we can expect
more showers and thunderstorms across the region.

A low pressure system will track through the Ohio Valley and
into the mid-Atlantic with the attendant cold front moving
through Thursday night. Good surface heating on Thursday will
help with convective initiation as we remain in the warm sector.
A shortwave rolling through the region will help to provide
additional lift and the continued southerly flow we have will
also add plenty of moisture so expect a fairly active day for
our area on Thursday. With PWATs running high for this time of
year (>1.5 inches) so expect any storms that develop to be very
efficient rainmakers.

Things should clear out behind the departing front on Friday
with maybe some lingering showers early in the morning.
Otherwise, Friday will become windy in the northwest flow but it
should feel refreshing with cooler temps and relatively dry
conditions.

The quiet weather will continue through Saturday and most of
Sunday. Overall a nice weekend is in store for the weekend with
highs into the 80s across much of the forecast area.

The next system arrives Sunday night as a warm front moves
northward through the region, followed by a cold front on
Monday. Showers and thunderstorms will remain possible through
this period. High pressure will then try to build in behind the
front and persist through midweek.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Conditions lowering to MVFR and IFR. Showers and
scattered thunderstorms, mainly around KPNE, KPHL, KILG, KMIV
and KACY. A northerly wind up to 10 knots at KRDG, KABE, KTTN,
KPNE and KPHL becoming variable 5 knots or less. A west to
northwest wind up to 10 knots at KILG, KMIV and KACY becoming
variable 5 knots or less.

Wednesday...IFR and MVFR conditions improving to VFR between
about 13Z and 16Z. Scattered showers and thunderstorms
developing which may bring conditions back down to MVFR and IFR
at times. The wind should favor the south and southwest around
5 to 10 knots.

Outlook...
Wednesday night...Generally VFR conditions expected but MVFR or
lower is possible in low clouds and rain. Light southerly
winds. Low confidence.

Thursday through Thursday night...Periods of VFR outside of
showers and thunderstorms, where MVFR or lower conditions will
be possible. Showers and thunderstorms are likely during the
afternoon and evening. South to southwest winds around 10 knots
veering to the west overnight. Low confidence on timing and
severity of storms.

Friday through Friday night...MVFR possible early with
improvement to VFR by around midday. Northwest winds around 10
to 15 knots with gusts up to 25 knots possible. Moderate
confidence.

Saturday through Sunday...Mainly VFR conditions expected.
Northwest winds around 5 to 10 knots, becoming light overnight.
Moderate confidence.

&&

.MARINE...
Tonight...Conditions remain below Small Craft Advisory levels
through tonight. There will be a chance of thunderstorms through
this evening which could lead to locally higher winds and
waves.

Wednesday...Conditions remain below Small Craft Advisory levels
through Wednesday. There will be a chance of thunderstorms
during the afternoon which could lead to locally higher winds
and waves.

Outlook...
Wednesday night through Thursday...Sub-advisory conditions
expected. Winds out of the south to southeast around 10 to 15
knots. Seas around 2 to 4 feet.

Thursday night through Friday...Winds will increase out of the
northwest at 10 to 20 knots with gusts up to 30 knots possible.
Seas will also build to around 4 to 6 feet. A Small Craft
Advisory will likely be needed.

Friday night through Sunday...Small Craft Advisory conditions
may linger into Friday night but are expected to fall below
criteria and then remain down through the period. West to
northwest winds around 10 to 15 knots Friday night into
Saturday, becoming around 10 knots on Saturday. Winds will
become light on Sunday before favoring the south by Sunday night
through Monday. Seas will be around 1 to 3 feet through the
period.

Rip Currents...
A low risk for the development of dangerous rip currents is
expected to continue through today with waves in the surf zone 3
feet or less.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT Wednesday for PAZ070-071-101-
     102.
NJ...Flash Flood Watch until 6 AM EDT Wednesday for NJZ016>027.
DE...Flash Flood Watch until 6 AM EDT Wednesday for DEZ001>004.
MD...Flash Flood Watch until 6 AM EDT Wednesday for MDZ008-012-015-
     019-020.
MARINE...None.

&&

Synopsis...Meola
Near Term...Iovino
Short Term...Robertson
Long Term...Meola
Aviation...Iovino/Meola
Marine...Robertson/Meola
Hazardous weather outlook, Jun 18, 8:01 PM EDT, 38 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
801 PM EDT Tue Jun 18 2019

NJZ001-007>010-012-013-015-PAZ054-055-060>062-103>106-200015-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
801 PM EDT Tue Jun 18 2019

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional opportunities for showers and thunderstorms Wednesday and
especially Thursday may result in some additional flooding.

Strong to severe thunderstorms are possible Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ070-071-101-102-
200015-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Delaware-
Philadelphia-Western Chester-Eastern Chester-
801 PM EDT Tue Jun 18 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional opportunities for showers and thunderstorms Wednesday and
especially Thursday may result in some additional flooding.

Strong to severe thunderstorms are possible Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-200015-
Eastern Monmouth-
801 PM EDT Tue Jun 18 2019

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional opportunities for showers and thunderstorms Wednesday and
especially Thursday may result in some additional flooding.

Strong to severe thunderstorms are possible Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024>026-200015-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
801 PM EDT Tue Jun 18 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional opportunities for showers and thunderstorms Wednesday and
especially Thursday may result in some additional flooding.

Strong to severe thunderstorms are possible Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-200015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
801 PM EDT Tue Jun 18 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Some thunderstorms Thursday afternoon and evening may produce local
wind gusts to 34 knots or greater.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jun 18, 6:46 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FLOOD            2 S HOWELL              40.13N 74.22W
06/18/2019                   MONMOUTH           NJ   PUBLIC

            MPING REPORT OF RIVERS OVERFLOWING WITH
            CROP, YARD, AND BASEMENT FLOODING.

&&

TCD
Local storm report, Jun 18, 7:13 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       1 E READINGTON TWP      40.61N 74.76W
06/18/2019  M2.27 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            IN LAST 24 HOURS.

&&

TCD
Local storm report, Jun 18, 8:17 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     FLOOD            MONMOUTH HILLS          40.40N 74.00W
06/18/2019                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            STATE HIGHWAY 36 SOUTHBOUND CLOSED SOUTH OF
            LINDEN AVENUE FROM COMBINATION OF FRESHWATER
            AND COASTAL FLOODING.

&&

CMS
Local storm report, Jun 18, 8:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
820 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     FLOOD            2 NNW HAMPTON           40.73N 74.98W
06/18/2019                   WARREN             NJ   PUBLIC

            STREET FLOODING REPORTED ON RYMON ROAD IN
            WASHINGTON TWP.

&&

CMS
Special weather statement, Jun 18, 8:22 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
822 PM EDT Tue Jun 18 2019

MDZ019-020-190045-
Talbot-Caroline-
822 PM EDT Tue Jun 18 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TALBOT AND SOUTHERN
CAROLINE COUNTIES...

At 821 PM EDT, a strong thunderstorm was located over University Of
Maryland Center For Environmental Studies, or near Cambridge, moving
northeast at 40 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Easton, Federalsburg, Trappe, Preston, Oxford, Agner, Choptank,
Tanyard, Harmony, Smithville, Hambleton and Windyhill.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3870 7634 3871 7626 3872 7626 3887 7573
      3864 7571 3869 7577 3868 7580 3871 7584
      3870 7590 3866 7596 3860 7599 3857 7604
      3863 7608 3864 7615 3869 7619 3867 7620
      3871 7622 3867 7634 3868 7635
TIME...MOT...LOC 0021Z 242DEG 34KT 3854 7614

Gorse
Local storm report, Jun 18, 8:32 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
832 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             1 WSW MORGANVILLE       40.37N 74.26W
06/18/2019  E1.00 INCH       MONMOUTH           NJ   PUBLIC

            SOCIAL MEDIA VIDEO OF QUARTER SIZE HAIL IN
            THE NORTHERN PORTION OF MALRBORO TWP. TIME
            ESTIMATED FROM RADAR.

&&

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:22 PM EDTSpecial Weather StatementPHITalbot23 min
Jun 18, 9:09 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's, Talbot2 hr
Jun 19, 3:17 AM EDTFlash Flood WatchPHICecil, Kent43 hr
Jun 18, 9:19 PM EDTSevere Thunderstorm WarningPHISussex41 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2019Severe Thunderstorm Warnings in Delaware, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.